Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Structure mappings, coextensions and regular four-spiral semigroups


Author: John Meakin
Journal: Trans. Amer. Math. Soc. 255 (1979), 111-134
MSC: Primary 20M10
DOI: https://doi.org/10.1090/S0002-9947-1979-0542873-1
MathSciNet review: 542873
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The structure mapping approach to regular semigroups developed by K. S. S. Nambooripad and J. Meakin is used to describe the $\mathcal {K}$-coextensions of the fundamental four-sprial semigroup and hence to describe the structure of all regular semigroups whose idempotents form a four-spiral biordered set. Isomorphisms between regular four-spiral semigroups are studied. The notion of structural uniformity of a regular semigroup is defined and exploited.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20M10

Retrieve articles in all journals with MSC: 20M10


Additional Information

Keywords: Regular semigroup, structure mappings, <!– MATH $\mathcal {K}$ –> <IMG WIDTH="21" HEIGHT="20" ALIGN="BOTTOM" BORDER="0" SRC="images/img1.gif" ALT="$\mathcal {K}$">-coextensions, structural uniformity, four-spiral semigroup, biordered set, bisimple <IMG WIDTH="19" HEIGHT="20" ALIGN="BOTTOM" BORDER="0" SRC="images/img4.gif" ALT="$\omega$">-semigroup, trace, Rees groupoid, natural partial order on a regular semigroup, pseudo-semilattice, pseudo-inverse semigroup
Article copyright: © Copyright 1979 American Mathematical Society